PDA

View Full Version : monistat and hair loss



brown123
March 13th, 2009, 12:44 AM
Have anyone ever used monistat and it actually cause the hair to come out?

RancheroTheBee
March 13th, 2009, 01:11 AM
Not from what I understand. Some people have complained about increased shedding afterward, though.

jezebel17
March 13th, 2009, 06:09 PM
From my understanding, I believe you shed most of the hair after you stop using monistat.This is why I have not tried it.I don't want to make a lifetime commitment to monistat.Someone please correct me if I misunderstood.

DragonLady
March 13th, 2009, 11:12 PM
From my understanding, I believe you shed most of the hair after you stop using monistat.This is why I have not tried it.I don't want to make a lifetime commitment to monistat.Someone please correct me if I misunderstood.

I use it for three months, then stop for a month. In the week immediatly after I quit, I do shed a bit more. But I don't lose the length I gained, and I don't shed kittens or anything like that.

I believe the Monistat makes the hairs that would shed stay longer, then when I quit using it, they let go all at once, so it seems like a larger amount than normal.

Misha
March 14th, 2009, 06:32 AM
My experience with monistat was not positive.

I tried it for 2 months, the first month my growth seemed to stop (or may have been as little as .25 inch, hard to tell sometimes when measuring). The second month was at .50 inch.

This is down from my consistant .75 (sometimes more) growth per month. Now this may possibly be a winter stall. But with those results I do not wish to try monistat again, and my regular growth rate is fine enough, so I don't need to try to change it.

(But no loss or extra shedding).